# SDR ASAA2023082245085

- Difficulty date: August 22, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 72,303 hours, 37,838 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 147A5504
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LAV MOUNT STA 951 HAS CORROSION ON BEAM. GROUNDED - YES. REMOVED AND REPLACED BEAM CAP IAW B737-700 SRM 53-70-51-2R-5 W -1" O-.180" R-.130" L-1" D-050".
